W.Y.C. Chen and J.D. Louck,
The combinatorics of a class of representation functions,
Adv. Math. 140 (1998) 207-236.

Cited by


  1. O.B. Висков, О формуле Швингера для скалярного произведения, УМН, 60(2) (2005) 155-156; Russian Math. Surveys 60(2) (2005) 380-381.

  2. A. Botero and J. Mejía, Universal and distortion-free entanglement concentration of multiqubit quantum states in the W class, Physical Review A 98(3) (2018) Art. ID 032326, 11 pp.

  3. M. Calixto and E. Pérez-Romero, Extended MacMahon–Schwinger's master theorem and conformal wavelets in complex Minkowski space, Appl. Comput. Harmon. Anal. 31 (2011) 143-168.

  4. J.H. Carter and J.D. Louck, Magic squares: symmetry and combinatorics, Molecular Physics 102 (2004) 1243-1267.

  5. P.S. Chami, B. Sing and N. Sookoo, Generalizing krawtchouk polynomials using Hadamard matrices, ISRN Appl. Math. (2014) Art. ID 498135, 8 pp.

  6. W.Y.C. Chen, H.W. Galbraith and J.D. Louck, Angular momentum theory, umbral calculus, and combinatorics, Comput. Math. Appl. 41 (2001) 1199-1214.

  7. P. Feinsilver and J. Kocik, Krawtchouk matrices from classical and quantum random walks, In: Algebraic Methods in Statistics and Probability, 83-96, Contemp. Math. 287, Amer. Math. Soc. Providence, RI, 2001.

  8. P. Feinsilver and J. Kocik, Krawtchouk polynomials and Krawtchouk matrices, In: Recent advances in applied probability, 115-141, Springer, New York, 2005.

  9. I.M. Gelfand and M.I. Graev, Louck polynomials and their relation to general hypergeometric functions and GG-functions, Dokl. Akad. Nauk 372(2) (2000) 151-154.

  10. J.D. Louck, New perspectives on the unitary group and its tensor operators, In: Symmetry and Structural Properties of Condensed Matter, Proceedings of the 6th International School on Theoretical Physics, 23-36, World Scientific Publishing Co. Pte. Ltd., 2001.

  11. M.I. Graev, Infinite-dimensional representations of the lie algebra related to complex analogs of the Gelfand–Tsetlin patterns and general hypergeometric functions on the lie group GL(n, C), Acta Appl. Math. 81 (2004) 93-120.

  12. M.I. Graev, General hypergeometric functions of matrices and their connection to representations of linear groups and Lie algebras, Acta Appl. Math. 86 (2005) 3-19.

  13. J.D. Louck, The future of quantum theory of angular momentum: discrete mathematics and combinatorics, In: Essays on the future, 177-207, Birkhäuser Boston, Boston, MA, 2000.

  14. J.D. Louck, Unitary group theory and the discovery of the factorial schur functions, Ann. Comb. 4 (2000) 413-432.

  15. J.D. Louck, Skew Gelfand-Tsetlin patterns, lattice permutations, and skew pattern polynomials, In: Symmetry and Structural Properties of Condensed Matter, Proceedings of the 7th International School on Theoretical Physics, 241-264, World Scientific Publishing Co. Pte. Ltd., 2003.

  16. J.D. Louck, Angular momentum theory, In: Springer Handbook of Atomic, Molecular, and Optical Physics, 9-74, Springer, 2006.

  17. J.D. Louck, Beyond Lie algebras and group representations: combinatorics, J. Phys.: Conf. Ser. 30 (2006) 60-72.

  18. J.D. Louck, Properties of Clebsch–Gordan numbers, Journal of Physics: Conference Series 104 (2008) Art. ID 012015, 9 pp.

  19. T. Mansour and M. Schork, Commutation Relations, Normal Ordering, and Stirling Numbers, Discrete Mathematics and its Applications, CRC Press, Boca Raton, FL, 2016.

  20. M.A. Méndez, Directed graphs and the combinatorics of the polynomial representations of GLn(C), Ann. Comb. 5 (2001) 459-478.

  21. M. Méndez, Towards a combinatorial description of the matrices corresponding to irreducible representations of the unitary and general linear groups, In: Symmetry and Structural Properties of Condensed Matter, Proceedings of the 7th International School on Theoretical Physics, 241-264, World Scientific Publishing Co. Pte. Ltd., 2003.

  22. E.P. Romero, Harmonic analysis and quantum field theory on the conformal group, Ph.D. Thesis, Universidad de Granada, 2012.

  23. O.V. Viskov, Schwinger's formula for the scalar product, Russian Math. Surveys 60 (2005) 380-381.

  24. O.V. Viskov, On the Mehler formula for Hermite polynomials, Dokl. Math. 77 (2008) 1-4.

  25. L.L. Yang and J.Q. Li, Louck polynomials, Hermite polynomials and Harmonic oscillators, 南开大学学报 (自然科学版) 43(6) (2010) 70-76.